Title: Application of Srivastava-Attiya Operator to the Generalization of Mocanu Functions
Author(s): Khalida Inayat Noor, Shujaat Ali Shah
Pages: 674-685
Cite as:
Khalida Inayat Noor, Shujaat Ali Shah, Application of Srivastava-Attiya Operator to the Generalization of Mocanu Functions, Int. J. Anal. Appl., 17 (4) (2019), 674-685.

Abstract


In this paper we introduce certain subclasses of analytic functions by applying Srivastava-Attiya operator. Our main purpose is to derive inclusion results by using concept of conic domain and subordination techniques. We also deduce some new as well as well-known results from our investigations.

Full Text: PDF

 

References


  1. J.W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. Math. (Ser. 2). 17 (1915), 12-22. Google Scholar

  2. H.A. Al-Kharsani and A. Sofo, Subordination results on harmonic k-uniformly convex mappings and related classes, Comput. Math. Appl. 59 (2010), 3718-3726. Google Scholar

  3. S.D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Mat. Soc. 135 (1969), 429-446. Google Scholar

  4. J. Dziok, Classes of functions associated with bounded Mocanu variation, J. Inequal. Appl. 2013 (2013), Art. ID. 349. Google Scholar

  5. I.B. Jung, Y.C. Kim, and H.M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176 (1993), 138-147. Google Scholar

  6. S. Kanas, Subordinations for domains bounded by conic sections, Bull. Belg. Math. Soc. Simon Stevin. 15 (2008), 589-598. Google Scholar

  7. S. Kanas, Techniques of the differential subordination for domains bounded by conic sections, Int. J. Math. Math. Sci. 38 (2003), 2389-2400. Google Scholar

  8. S. Kanas and A. Wisniowska, Conic domain and starlike functions, Rev. Roumaine Math. Pures Appl. 45 (2000), 647-657. Google Scholar

  9. S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Math. 105 (1999), 327-336. Google Scholar

  10. R.J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-758. Google Scholar

  11. S.S. Miller and P.T. Mocanu, Differential subordinations and applications, Marcel Dekker, Inc. New York-Basel. 2000. Google Scholar

  12. S.S. Miller and P.T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J. 28 (1981), 157-171. Google Scholar

  13. P.T. Mocanu, Une propriete de convexite generlise dans la theorie de la representation conforme, Mathematica (Cluj). 11 (1969), 127-133. Google Scholar

  14. K.I. Noor, On generalization of uniformly convex and related functions, Comput. Math. Appl. 61 (2011), 117-125. Google Scholar

  15. K.I. Noor and S. Hussain, On certain analytic functions associated with Ruscheweyh derivatives and bounded Mocanu variation, J. Math. Anal. Appl. 340 (2008), 1145-1152. Google Scholar

  16. K.I. Noor and S.N. Malik, On coefficient inequalities of functions associated by conic domains, Comput. Math. Appl. 62 (2011), 2209-2217. Google Scholar

  17. K.I. Noor and S.N. Malik, On generalized bounded Mocanu variation associated with conic domain, Math. Comput. Modell. 55 (2012), 844-852. Google Scholar

  18. K.I. Noor and A. Muhammad, On analytic functions with generalized bounded Mocanu variation, Appl. Math. Comput. 196 (2008), 802-811. Google Scholar

  19. K.I. Noor and W. Ul-Haq, On some implication type results involving generalized bounded Mocanu variations, Comput. Math. Appl. 63 (2012), 1456-1461. Google Scholar

  20. D. R˘aducanu and H.M. Srivastava, A new class of analytic functions defined by means of convolution operator involving Hurwitz-Lerch Zeta function, Integral Transforms Spec. Funct. 18 (2007), 933-943. Google Scholar

  21. A. Rasheed, S. Hussain, M.A. Zaighum and Z. Shareef, Analytic functions related with Mocanu class, Int. J. Anal. Appl. 16 (2018), 783-792. Google Scholar

  22. S. Sivasubramanian, M. Govindaraj and K. Piejko, On certain class of univalent functions with conic domains involving Sokol-Nunokawa class, U.P.B. Sci. Bull. Series A. 80 (2018), 123-134. Google Scholar

  23. J. Sokol and M. Nunokawa, On some class of convex functions, C. R. Math. Acad. Sci. Paris. 353 (2015), 427-431. Google Scholar

  24. H.M. Srivastava and A.A. Attiya, An integral operator associated with the Hurwitz-Lerch Zeta function and differential subordination. Integral Transforms Spec. Funct. 18 (2007), 207–216. Google Scholar

  25. H.M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Dordrecht, Boston, London, Kluwer Academic Publishers, 2001. Google Scholar